Because cancer is a leading cause of mortality in the United States, the number of therapeutic modalities available for the treatment of neoplastic processes has increased. This has resulted in a large number of patients being exposed to a wide variety of cancer therapy. Historically, it has been well recognized that antineoplastic agents may have adverse effects on multiple organs and normal tissues. The most commonly associated toxicities occur in tissues composed of rapidly dividing cells and may spontaneously reverse with minimal long-term toxicity. However, the myocardium consists of cells that have limited regenerative capability, which may render the heart susceptible to permanent or transient adverse effects from chemotherapeutic agents. Such toxicity encompasses a heterogeneous group of disorders, ranging from relatively benign arrhythmias to potentially lethal conditions such as myocardial ischemia/infarction and cardiomyopathy. In some instances, the pathogenesis of these toxic effects has been elucidated, whereas in others the precise etiology remains unknown. We review herein the various syndromes of cardiac toxicity that are reported to be associated with antineoplastic agents and discuss their putative mechanisms and treatment.